Colength of a manifold generated by a three-dimensional simple Lie algebra / Yu. R. Pestova. // Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika. 2015. № 3. P. 58-61 [Moscow Univ. Math. Bulletin. Vol. 72, N 2, 2017. P. 58-61].
The variety generated by a three-dimensional simple Lie algebra over a field of characteristic zero was studied very well. The study of this variety is continued in the paper and a formula for calculation of its colengths is presented.
Key words: variety, Lie algebra, colength.